MAUDE Adverse Event Report: MPRI SELECTSECURE MRI SURESCAN; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)

MPRI SELECTSECURE MRI SURESCAN; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Model Number 383074
Medical Device Problem Codes Under-Sensing (1661); Decreased Sensitivity (2534)
Health Effect - Clinical Codes Tachycardia (2095); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited undersensing prior to detection of a ventricular fibrillation (vf) ep isode.The rv lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continued from d10: 694045 lead, 6945-65 lead implanted: (b)(6) 1999.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported that reprogramming was done.A little over a month later, the patient passed away.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was further reported that before the patient passed, the rv lead exhibited a drop in the r wave measurement.
 
Additional Manufacturer Narrative
Corrected: b5 and h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited undersensing prior to detection of a ventricular fibrillation (vf) ep isode.The rv lead remains in use. no patient complications have been reported as a result of this event.It was further reported that reprogramming was done.A little over a month later, the patient passed away.It was further reported that before the patient passed, the rv lead exhibited a drop in the r wave measurement.It was also reported that undersensing of ventricular tachycardia (vt) was observed in the patient's last remote transmission.

Brand Name
SELECTSECURE MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21297487
Report Number2649622-2025-03261
Device Sequence Number7747298
Product Code NVN
UDI-Device Identifier00763000130817
UDI-Public00763000130817
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P030036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/20/2025
Device Model Number383074
Device Catalogue Number383074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer03/04/2025
03/28/2025
05/29/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date03/13/2025
04/02/2025
05/29/2025
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTPA2Q1 CRT-D, 479888 LEAD
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight68 KG